# SDR UALA2010071202457

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 38,835 hours, 4,790 cycles
- Engine: Pwa PW40903
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: 427302
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC TRU C2 TRANSFORMER RECTIFIER C2 FAILED.  STATUS  MSG01- NOT ACTIVE CLIMB INTERMITTENT; TRANSFORMER-RECTIFIER UNIT (TRU C2) IS INOPERATIVE.  DB- ELMS P310 ELECTRONICS UNIT MSG-2413058 INACTV CL INTER.  REPLACED C2 TRU IAW MM. DC-STBY PWR SYS TEST PASSED.
